# SDR DALA1149305808

- Difficulty date: August 17, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 31,776 hours, 10,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE L CHECK AT SAA, 2 DENTS WERE FOUND ON THE EXISTING DOUBLER OF FUSELAGE SKIN AT STA 654, BETWEEN S-9L AND S-10L AFTER REMOVING THE DOUBLER DISCREPANCIES WERE FOUND ON THE FUSELAGE SKIN.  ERA 485382-14 REV A ISSUED AND IS CURRENT.  SECTION II NOT TO EXCEED 27,000 TOTAL FC.  CONTACT ENGINEERING AT 24,000 TOTAL FC FOR FOLLOW ON ACTION.
